Computational Statistics, ( ISI ), Volume (29), No (5), Year (2014-9) , Pages (1279-1300)

Title : ( Pitman closeness of k-records from two sequences to progressive Type-II censored order statistics )

Authors: elham mirfarah , Jafar Ahmadi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

In this paper, we consider two independent k-record sequences with the same distribution. We determine the closeness probability of k-record values to a spec fic progressive Type-II censored order statistic. With this in mind, we fi rst derive the exact expression for the Pitman closeness of records in general, and some special properties of the closeness probability are presented. Then, we apply the obtained results for the standard uniform and exponential distributions and exact expressions for the Pitman closeness are obtained. Finally, numerical results are displayed in figures.

Keywords

, k-record statistics, progressive Type-II censoring, Pitman measure of closeness, location-scale family
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1040693,
author = {Mirfarah, Elham and Ahmadi, Jafar},
title = {Pitman closeness of k-records from two sequences to progressive Type-II censored order statistics},
journal = {Computational Statistics},
year = {2014},
volume = {29},
number = {5},
month = {September},
issn = {0943-4062},
pages = {1279--1300},
numpages = {21},
keywords = {k-record statistics; progressive Type-II censoring; Pitman measure of closeness; location-scale family},
}

[Download]

%0 Journal Article
%T Pitman closeness of k-records from two sequences to progressive Type-II censored order statistics
%A Mirfarah, Elham
%A Ahmadi, Jafar
%J Computational Statistics
%@ 0943-4062
%D 2014

[Download]